<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-interdisciplinary-mathematics</journal-id>
      <journal-title-group>
        <journal-title>Journal of Interdisciplinary Mathematics</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-012X</issn>
      <issn publication-format="print">0972-0502</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.47974/JIM-2217</article-id>
      <title-group>
        <article-title>New accurate method for solving fourth order two-dimension evolution equations</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author">
          <name>
            <surname>Mohammed</surname>
            <given-names>Maha A.</given-names>
          </name>
          <aff>Department of Mathematics, College of Science, University of Baghdad, Baghdad, Iraq</aff>
        </contrib>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Tawfiq</surname>
            <given-names>Luma N. M.</given-names>
          </name>
          <aff>Department of Mathematics, College of Science, University of Baghdad, Baghdad, Iraq</aff>
        </contrib>
      </contrib-group>
      <volume>28</volume>
      <issue>3-B</issue>
      <fpage>1269</fpage>
      <lpage>1276</lpage>
      <pub-date date-type="pub">
        <day>08</day>
        <month>05</month>
        <year>2025</year>
      </pub-date>
      <abstract>
        <p>In this article, a 4th order non-linear two-dimension evolution equation as a kind of partial differential equations and its reduction is studied and solved by efficient approach to get exact solution. This type of differential equations represents mathematical models of various physical phenomena in the real world. The authors reduced the order of partial differential equation by using inverse operator for the linear partial derivative with respect to the time independent variable. Then the unknown dependent function u can be expressed as infinite series. Two illustrated examples are introduced and the results show the proposed approach is reliable, effective and direct so can be used to solve any differential equation. </p>
      </abstract>
      <kwd-group>
        <kwd>Partial differential equations</kwd>
        <kwd>Evolution equations</kwd>
        <kwd>Iterative method</kwd>
        <kwd>Decomposition method</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
